MAUDE Adverse Event Report: JJGC S.A. GM HELIX IMPLANT,TI,5.0X18; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. GM HELIX IMPLANT,TI,5.0X18; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.990
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2025 in ada 13.Details of surgery: implant surface not completely covered with bone and ridge augmentation.On (b)(6) 2025, loss of osseointegration was verified.Patient presented with bone type iii and inadequate bone quality/quantity.The device was forwarded to the manufacturer.There were no patient operative or post-operative complications reported.

Brand Name
GM HELIX IMPLANT,TI,5.0X18
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key23620141
Report Number0001222315-2025-003331
Device Sequence Number15975242
Product Code DZE
UDI-Device Identifier07899878024613
UDI-Public07899878024613
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/21/2025
Report Date (Section F) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.990
Device Lot NumberGTCX5
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/21/2025
Device Age14 MO
Event Location Other
Date Report to Manufacturer10/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale